BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A Simple Proof of Stability of Fronts¶for the Cahn–Hilliard Equation

Participants in the publication
E. A. Carlen (Author)
RUTGERS UNIVERSITY
M. C. Carvalho (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
E. Orlandi (Author)

Scope
International

Refereeing
Yes

Summary
We apply a method developed in our earlier work on a non-local phase kinetics equation to give a simple proof of the non-linear stability of fronts for the Cahn–Hilliard equation.\n

Date of Publication
2001-11

Where published
Communications in Mathematical Physics

Publication Identifiers
ISSN - 0010-3616,1432-0916

Publisher
Springer Science and Business Media LLC

Volume
224
Number
1

Number of pages
17
Starting page
323
Last page
340

Document Identifiers
DOI - https://doi.org/10.1007/s002200100532
URL - http://dx.doi.org/10.1007/s002200100532


Export

APA
E. A. Carlen, M. C. Carvalho, E. Orlandi, (2001). A Simple Proof of Stability of Fronts¶for the Cahn–Hilliard Equation. Communications in Mathematical Physics, 224, 323-340. ISSN 0010-3616,1432-0916. eISSN . http://dx.doi.org/10.1007/s002200100532

IEEE
E. A. Carlen, M. C. Carvalho, E. Orlandi, "A Simple Proof of Stability of Fronts¶for the Cahn–Hilliard Equation" in Communications in Mathematical Physics, vol. 224, pp. 323-340, 2001. 10.1007/s002200100532

BIBTEX
@article{44967, author = {E. A. Carlen and M. C. Carvalho and E. Orlandi}, title = {A Simple Proof of Stability of Fronts¶for the Cahn–Hilliard Equation}, journal = {Communications in Mathematical Physics}, year = 2001, pages = {323-340}, volume = 224 }